RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2008, Volume 20, Issue 2, Pages 32–45 (Mi dm1002)  

On approximation with given accuracy of functions of $k$-valued logic by polynomials

S. N. Selezneva


Abstract: We consider approximations of functions of $k$-valued logic by polynomials with various accuracies and find estimates of the ranks and the lengths of the approximating polynomials depending of the accuracy of approximation.

DOI: https://doi.org/10.4213/dm1002

Full text: PDF file (157 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2008, 18:2, 115–129

Bibliographic databases:

UDC: 519.7
Received: 19.01.2007

Citation: S. N. Selezneva, “On approximation with given accuracy of functions of $k$-valued logic by polynomials”, Diskr. Mat., 20:2 (2008), 32–45; Discrete Math. Appl., 18:2 (2008), 115–129

Citation in format AMSBIB
\Bibitem{Sel08}
\by S.~N.~Selezneva
\paper On approximation with given accuracy of functions of $k$-valued logic by polynomials
\jour Diskr. Mat.
\yr 2008
\vol 20
\issue 2
\pages 32--45
\mathnet{http://mi.mathnet.ru/dm1002}
\crossref{https://doi.org/10.4213/dm1002}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2450032}
\zmath{https://zbmath.org/?q=an:1179.03030}
\elib{http://elibrary.ru/item.asp?id=20730242}
\transl
\jour Discrete Math. Appl.
\yr 2008
\vol 18
\issue 2
\pages 115--129
\crossref{https://doi.org/10.1515/DMA.2008.009}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-44449158307}


Linking options:
  • http://mi.mathnet.ru/eng/dm1002
  • https://doi.org/10.4213/dm1002
  • http://mi.mathnet.ru/eng/dm/v20/i2/p32

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:297
    Full text:109
    References:27
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020